# SDR CALA2025121212051

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 83,131 hours, 30,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A PANEL EMERG LIGHTS PB SWITCH FLIP GUARD SPRING DAMAGED.    INSTALLED NEW FLIP GUARD TO AFT PANEL EMERGENCY LIGHT PUSH BUTTON IAW BSWPM 20-84-00. OPS CHECK GOOD.
